# SDR CA050715002

- Difficulty date: July 10, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 17,489 hours
- Engine: Lyc T5311B
- System (JASC): 6420 · Tail Rotor Head
- Part: Turnbuckle
- Part number: 0301245
- Condition: Unsecure
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCKWIRE LEFT UNLOCKWIRED RESULTING IN TURNBARREL BECOMING UNDONE RESULTING IN TAILROTOR PITCH CHANGE FAILURE.  SPEED RIGS WERE LOCK WIRED ON THE ONE END BUT THE ENGINEER DIDN'T RECOGNIZE THE OTHER END REQUIRED LOCKWIRE.
